Weight Loss Home > HCA Overdose
The effects (if any) of an HCA overdose are not clear. Symptoms might be the usual side effects, just worse; however, little information is available on what these side effects are. The end result is that the symptoms and treatment options for an HCA overdose are unknown. Treatment, if necessary, would likely involve managing any symptoms that occurred as a result of the overdose.
HCA Overdose: An OverviewHydroxycitric acid (HCA) is a non-prescription supplement often used as a weight loss aid. The effects of an HCA overdose will vary depending on the HCA dosage, as well as other factors.
If you happen to overdose on the supplement, seek immediate medical attention.
Symptoms of an HCA OverdoseIt is not known what symptoms or problems might result from an HCA overdose. Neither is it known how much HCA would actually be considered an overdose, since a safe HCA dosage has not been established. Usually, when no information about overdosing with a particular medication is available, some information can be assumed based on the usual side effects caused by that medication. However, very little is known about possible HCA side effects. Therefore, it is difficult to predict any possible HCA overdose symptoms.
Treatment for an HCA OverdoseIt is not known how best to treat an HCA overdose. Therefore, treatment (if necessary) will likely consist of supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, than supportive treatment would include fluids and electrolytes to treat the dehydration.
It is important that you seek prompt medical attention if you believe that you may have overdosed on HCA.